# SDR ASOA2016031414661

- Difficulty date: March 14, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 34,825 hours, 31,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATE HOLE ON RBL 9 BS 409+48 AND +64.  REPAIRED FLOOR SUPPORT IAW SRM 53-00-43.
